# SDR DL72S971110

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Shorted
- Location: Cabin
- Component: 215201
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL FUMES IN ACFT, COINCIDING WITH GASPER FAN C/B POPPED.  REPLACED GASPER FAN, CKS OK.
